Okay, so I recently changed birth control pills. I was on Gildess Fe 1.5/30. And I just changed to Junel 1/20. I have taken 5 of the new pills. Today, I started spotting extremely bad, which I never do. And it's odd because the blood is like usual blood, not period blood or any discharge. It's like I have a cut or something on the inside of my vagina. I only see it when I wipe. But, two days ago I had intercourse and it was rather rough and I hadn't done anything in quite some time. So is my spotting from changing birth control pills, the rough intercourse or possibly something else? I'm almost positive I'm not pregnant considering that implantation bleeding doesn't occur until a week after. So what is going on?
Hi! If you were my patient, I would advise you that my best guess is that you are having break through bleeding secondary to the pill change. I don't think you would be having bleeding from a laceration showing up so late. It never hurts to check a pregnancy test--I ALWAYS advise it. If the bleeding is break through bleeding it should stop soon. If not, call your doctor! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.